# SDR DALA1107139884

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 68,218 hours, 58,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69 L21-22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 69 BETWEEN L21R AND L22R SKIN CRACKED AT 3EA FASTENERS. CUT OUT CRACKED AREA FROM SKIN AT STA 69 BETWEEN L21R & L22R IAW SRM 53-04, FIG 38. FABRICATED DOUBLER & FILLER IAW SRM 53-04, FIG 38, SRM 51-10-4, SRM 51-10-3 AND INSTALLED REPAIR.  PARTS IAW SRM 53-04. REQUIRED INSPECTION COMPLETED.
